# SDR AALA20110207TUL05

- Difficulty date: February 7, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N699AN
- Make and model: Boeing 757223
- Aircraft serial: 27051
- Aircraft time: 50,797 hours, 17,312 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Pin
- Condition: Loose
- Location: Fuel Governor
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

TUL - DURING FLIGHT AIRCRAFT HAD UNCOMMANDED RIGHT ENGINE SHUTDOWN.  SPAR VALVE AND ENGINE LIGHTS OPERATED NORMALLY.  FLIGHT RETURNED TUL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FUEL FLOW GOVERNOR DUE TO LOOSE PIN ON CONNECTOR FOR FUEL FLOW.  SYSTEM GROUND CHECK NORMAL OPERATION.
